| Model Number |
SXPP1B419 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 10/21/2020.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what tissue was being approximated or sutured when it broke? on the skin.What is the specific number of devices (total qty involved) of stratafix that were suture broken during this procedure? since quantity of product involved is 4.The sales rep reported 4 devices.Lot number? no further information is available.No further information will be provided.
Event or Problem Description
It was reported that a patient underwent an unknown cardiovascular surgery on (b)(6) 2020 and barbed suture was used.During the procedure, when closing the chest, the suture broke.The lot number is unknown.There were no adverse patient consequences reported.Additional information was requested.